# SDR IPXA2022060882960

- Difficulty date: June 2, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 32,458 hours, 21,399 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin Panel
- Part number: 146N351112
- Part serial: NA
- Condition: Corroded
- Location: Fr1405/Str 29l30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:17/1WHILE REMOVING THE AFT LOWER CARGO PIT LOWER SKIN INTERCOSTAL CORROSION WAS DETECTED AT FS 1405 BETWEEN STR 29L AND 30. FOUND SKIN OUT OF LIMITS PER SRM 53-00-01-1A-1.REPAIRED SKIN PER EA 757-5360-27-A2939
